MAUDE Adverse Event Report: BECTON DICKINSON BD CHEMO ONE-PIECE SHARPS COLLECTOR WITH PLUG CAP; SHARPS DISPOSAL

BECTON DICKINSON BD CHEMO ONE-PIECE SHARPS COLLECTOR WITH PLUG CAP; SHARPS DISPOSAL
Catalog Number 305493
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the bd chemo one-piece sharps collector with plug cap was removed from a new box and had a puncture on the bottom.No reports of serious injuy or medical intervention noted.
 
Event or Problem Description
It was reported that the bd chemo one-piece sharps collector with plug cap was removed from a new box and had a puncture on the bottom.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Investigation summary: sample was unavailable, but photos were received for evaluation.Per supplier investigation, after reviewing all device history papers, in house stock with no issues found and photo received from customer it is believed that the collector was damaged during shipping.In addition, all 5 gallon collectors are checked by qc or shift supervisor prior to box being taped shut and placed on slip sheet.This is believed to be a shipping issue; damaged in transit.At this time supplier capa cannot be completed because of findings from investigation, however all personnel were made aware of the complaint and are looking for any similar issues during next run of production.

Brand Name
BD CHEMO ONE-PIECE SHARPS COLLECTOR WITH PLUG CAP
Common Device Name
SHARPS DISPOSAL
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7531631
Report Number2243072-2018-00318
Device Sequence Number1775704
Product Code FMI
UDI-Device Identifier00382903054930
UDI-Public00382903054930
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305493
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;